Topical corticosteroids withdrawal (sometimes called “topical steroid addiction” or “Red Skin Syndrome”) appears to be a clinical adverse effect that can occur when topical corticosteroids are inappropriately used or overused, then stopped. It can result from prolonged, frequent, and inappropriate use of moderate to high potency topical corticosteroids, especially on the face and genital area, but is not limited to these criteria. In reviewing the studies that were used for the systematic review, it is thought that adult women who blush easily are a population particularly at risk. Very few cases have been reported in children, but no large-scale studies have attempted to quantify the incidence. Thus, continued vigilance and adherence to a safe, long-term treatment plan developed in conjunction with your dermatology provider is advised.
I have had my 5 year old cocker spaniel (Annie) on Skin-eze for less than a week. She gets 2 tablets twice a day and I also put the healing oil on the affected areas twice a day. She isn't fond of the tablets, but she is a very picky eater. I have been dissolving them in a little water and adding it to her food. I can't believe that she is almost completely healed. The last two nights have been the best night of sleep for her in years. I am so pleased with the product! I plan to purchase the shampoo and the spray. I've told a few of my friends that have cocker spaniels and they will be purchasing from you shortly. Thank you for this wonderful product!! Annie and I both thank you!